3 doctors weighed in:

I have had an ear infection for 3 weeks. i have taken 10 days worth of cipro (ciprofloxacin) and it has gotten worse. it has a white thick pus constanly draining ?

3 doctors weighed in
Dr. Anthony Fritz
Internal Medicine
1 doctor agrees

In brief: Ear issues

It sounds like you should see your provider or an ear nose and throat specialist to try a different antibiotic and assess for whether antibiotic ear drops will help if the ear canal and ear itself are swollen as it appears you have possibly ruptured your ear drum but this is not always the case with drainage.

In brief: Ear issues

It sounds like you should see your provider or an ear nose and throat specialist to try a different antibiotic and assess for whether antibiotic ear drops will help if the ear canal and ear itself are swollen as it appears you have possibly ruptured your ear drum but this is not always the case with drainage.
Dr. Anthony Fritz
Dr. Anthony Fritz
Thank
Dr. Ellen Altenburg
Pediatrics

In brief: Call MD

I would recommend a repeat examination by your physician.
He/she may want to change antibiotics, add antibiotic ear drops, and culture the discharge. You could have a bacteria resistant to Cipro (ciprofloxacin)

In brief: Call MD

I would recommend a repeat examination by your physician.
He/she may want to change antibiotics, add antibiotic ear drops, and culture the discharge. You could have a bacteria resistant to Cipro (ciprofloxacin)
Dr. Ellen Altenburg
Dr. Ellen Altenburg
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
866K people helped
Continue
111,000 doctors available
Read more answers from doctors